MathSciNet Relay Station
MathSciNet bibliographic data
MR2217623 20D60 (05C25)
Abdollahi, A.; Akbari, S.; Maimani, H. R. Non-commuting graph of a group. J. Algebra 298 (2006), no. 2, 468–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement